# SDR REXA2022031000403

- Difficulty date: February 28, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AVI DOOR LONGERON BETWEEN FS 364 - FS 333 IS CORRODED STR. 25R - REMOVED & REINSTALLED AVI DOOR RAILS, 2 GUSSETTS & 2 BRACKETS IAW CRJ 900 AMM 53-21-23-000/400-805(A01) & SRM 51-42-21-001-001-A01. RE-MOVED & REPLACED GUSSETT, GUIDE RAIL, & LONGERON AT STR 25R FS 333 TO 363 & SPLICE AT FS 333 STR 25R IAW SRM 51-40-11-001-001-A01, 51-42-06/21-001-001-A01
